Advanced Search
MyIDEAS: Login to save this article or follow this journal

Many happy returns? Recidivism and the IMF

Contents:

Author Info

  • Bird, Graham
  • Hussain, Mumtaz
  • Joyce, Joseph P.

Abstract

No abstract is available for this item.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.sciencedirect.com/science/article/B6V9S-4BRKMT8-5/2/11536d5344fc5c0e046850acb15bbd80
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Elsevier in its journal Journal of International Money and Finance.

Volume (Year): 23 (2004)
Issue (Month): 2 (March)
Pages: 231-251

as in new window
Handle: RePEc:eee:jimfin:v:23:y:2004:i:2:p:231-251

Contact details of provider:
Web page: http://www.elsevier.com/locate/inca/30443

Related research

Keywords:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Sebastian Edwards & Julio A. Santaella, 1992. "Devaluation Controversies in the Developing Countries: Lessons From the Bretton Woods Era," NBER Working Papers 4047, National Bureau of Economic Research, Inc.
  2. Joyce, Joseph P., 1992. "The economic characteristics of IMF program countries," Economics Letters, Elsevier, vol. 38(2), pages 237-242, February.
  3. Fischer, Stanley, 1997. "Applied Economics in Action: IMF Programs," American Economic Review, American Economic Association, vol. 87(2), pages 23-27, May.
  4. Julio A. Santaella, 1996. "Stylized Facts before IMF-Supported Macroeconomic Adjustment," IMF Staff Papers, Palgrave Macmillan, vol. 43(3), pages 502-544, September.
  5. Cameron, A.C. & Windmeijer, F.A.G., 1993. "R-Squared Measures for Count Data Regression Models with Applications to Health Care Utilization," Papers 93-24, California Davis - Institute of Governmental Affairs.
  6. Louis Dicks-Mireaux & Miguel A. Savastano & Adam Bennett & María Vicenta Carkovic S. & Mauro Mecagni & James John & Susan Schadler, 1995. "IMF Conditionality," IMF Occasional Papers 128, International Monetary Fund.
  7. Dani Rodrik, 1996. "Why Do More Open Economies Have Bigger Governments?," NBER Working Papers 5537, National Bureau of Economic Research, Inc.
  8. Graham Bird & Dane Rowlands, 1997. "The Catalytic Effect of Lending by the International Financial Institutions," The World Economy, Wiley Blackwell, vol. 20(7), pages 967-991, November.
  9. Conway, Patrick, 1994. "IMF lending programs: Participation and impact," Journal of Development Economics, Elsevier, vol. 45(2), pages 365-391, December.
  10. Milesi-Ferretti, Gian Maria & Razin, Assaf, 1996. "Persistent Current Account Deficits: A Warning Signal?," International Journal of Finance & Economics, John Wiley & Sons, Ltd., vol. 1(3), pages 161-81, July.
  11. Paul Mosley, 2000. "Globalisation, Economic Policy and Convergence," The World Economy, Wiley Blackwell, vol. 23(5), pages 613-634, 05.
  12. Bird, Graham, 1996. "Borrowing from the IMF: The policy implications of recent empirical research," World Development, Elsevier, vol. 24(11), pages 1753-1760, November.
  13. Tony Killick & Moazzam Malik & Marcus Manuel, 1992. "What Can We Know About the Effects of IMF Programmes?," The World Economy, Wiley Blackwell, vol. 15(5), pages 575-598, 09.
  14. Knight, Malcolm & Santaella, Julio A., 1997. "Economic determinants of IMF financial arrangements," Journal of Development Economics, Elsevier, vol. 54(2), pages 405-436, December.
  15. Colin Cameron, A. & Windmeijer, Frank A. G., 1997. "An R-squared measure of goodness of fit for some common nonlinear regression models," Journal of Econometrics, Elsevier, vol. 77(2), pages 329-342, April.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
This item has more than 25 citations. To prevent cluttering this page, these citations are listed on a separate page.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:eee:jimfin:v:23:y:2004:i:2:p:231-251. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.